# SDR ASAA2017091021898

- Difficulty date: September 10, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 8,085 hours, 2,742 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 00021997
- Condition: Failed
- Location: Autopilot
- Part time: 59,599 hours, 25,194 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE THE B AUTOPILOT DISENGAGED IN LEVEL CRUISE FLIGHT.  AIRCRAFT IS IN TRIM WITH NO PRESSURE BEING APPLIED TO THE CONTROLS. REENGAGED AND DISENGAGED ONE HOUR LATER WITH THE SAME PARAMETERS.  ACFT GROUNDED.  REPLACED MODE CONTROL PANEL IAW AMM 22-11-34-000-801, AND 22-11-34-400-801.  PERFORMED BITE TEST GROUP 32,  NO DEFECTS NOTED.  PERFORMED LAND VERIFY TEST BITE TEST GROUP 49,  NO DEFECTS NOTED. INSTALLATION TESTED IAW AMM 22-11-34-740-801, NO DEFECTS NOTED.  AIRCRAFT CAT III AUTOLAND AND HGS QUALIFIED.
